A property of solutions of nonlinear equations of equilibrium near a singularity
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1982), pp. 36-39
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_9_a6,
author = {S. A. Nazarov and A. S. Slutskij},
title = {A property of solutions of nonlinear equations of equilibrium near a~singularity},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {36--39},
year = {1982},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_9_a6/}
}
TY - JOUR AU - S. A. Nazarov AU - A. S. Slutskij TI - A property of solutions of nonlinear equations of equilibrium near a singularity JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1982 SP - 36 EP - 39 IS - 9 UR - http://geodesic.mathdoc.fr/item/IVM_1982_9_a6/ LA - ru ID - IVM_1982_9_a6 ER -
S. A. Nazarov; A. S. Slutskij. A property of solutions of nonlinear equations of equilibrium near a singularity. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1982), pp. 36-39. http://geodesic.mathdoc.fr/item/IVM_1982_9_a6/